# SDR N6WA2024050801

- Difficulty date: May 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 32,740 hours, 23,710 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW PRESSURE CAUTION MESSAGE QTY: FOUND HOSE LEAKING AT R/H  I/B FLIGHT SPOILER. R&R SUPPLY HOSE AT I/B  R/H FLIGHT SPOILER PER CRJ 700 AMM 29-17-02 LEAK AND OPS CHECK GOOD.
